Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 150, NWS State College, PA

July 18, 2015Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 18, 2015, 8:47 PM EDT for Schuylkill County, Pennsylvania. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2015, 8:47 PM EDT (00:47 UTC)
Expired
Jul 18, 2015, 9:30 PM EDT
In force
43 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Schuylkill County, PA

The radar

The Philadelphia radar (KDIX), 160 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
364 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WUUS51 KCTP 190047
SVRCTP
PAC107-190130-
/O.NEW.KCTP.SV.W.0150.150719T0047Z-150719T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
847 PM EDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 930 PM EDT

* AT 845 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED NEAR NEW PHILADELPHIA...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAHANOY CITY...POTTSVILLE...ST. CLAIR...TAMAQUA...COALDALE...
  DELANO...HOMETOWN...MCADOO...NEW PHILADELPHIA... ORWIGSBURG...
  PORT CARBON...SHEPPTON... SNYDERS... TUSCARORA AND BROCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4070 7583 4064 7599 4058 7602 4070 7623
      4092 7611 4090 7603 4091 7600 4080 7587
      4074 7576
TIME...MOT...LOC 0045Z 299DEG 16KT 4075 7609 

$$

DANGELO
2 follow-up statements
845 
WWUS51 KCTP 190111
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
911 PM EDT SAT JUL 18 2015

PAC107-190130-
/O.CON.KCTP.SV.W.0150.000000T0000Z-150719T0130Z/
SCHUYLKILL PA-
911 PM EDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHEASTERN SCHUYLKILL COUNTY...

AT 909 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED BETWEEN TAMAQUA AND NEW RINGGOLD...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE... 
TAMAQUA...COALDALE...MCKEANSBURG...SNYDERS AND NEW RINGGOLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4070 7583 4064 7599 4065 7606 4089 7598
      4080 7587 4074 7576
TIME...MOT...LOC 0109Z 287DEG 18KT 4072 7593 

$$

DANGELO
248 
WWUS51 KCTP 190121
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
921 PM EDT SAT JUL 18 2015

PAC107-190131-
/O.EXP.KCTP.SV.W.0150.000000T0000Z-150719T0130Z/
SCHUYLKILL PA-
921 PM EDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLKILL COUNTY
WILL EXPIRE AT 930 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 4070 7583 4064 7599 4065 7606 4089 7598
      4080 7587 4074 7576
TIME...MOT...LOC 0119Z 299DEG 16KT 4072 7593 

$$

DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:47 PM EDT, 5 hours earlier.

Area forecast discussion, Jul 18, 3:47 PM EDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT SAT JUL 18 2015

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL BUILD OVER THE NORTHEAST CONUS THIS
WEEKEND. A SHORT WAVE PASSING TO THE NORTH WILL PUSH A COLD FRONT
THROUGH PENNSYLVANIA SUNDAY NIGHT AND EARLY MONDAY. HIGH PRESSURE
WITH COOLER AND DRIER WEATHER WILL BUILD SOUTHEAST INTO PENNSYLVANIA
ON WEDNESDAY...AND REMAIN ACROSS THE AREA THROUGH FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
STIFLING HUMIDITY AND BUILDING HEAT WILL BE THE MAIN STORY TODAY
AND AGAIN ON SUNDAY...AFTER PASSAGE OF SHORTWAVE WHICH TRIGGERED
HEAVY RAIN-PRODUCING THUNDERSTORMS ACROSS CENTRAL PA THIS MORNING.

SLOWLY RISING HEIGHTS ALOFT WITH UPPER RIDGE AXIS ALIGNED OVER
CENTRAL PA THIS AFTERNOON HAS GIVEN A NICE SEVERAL HOUR BREAK IN
CONVECTIVE ACTIVITY AFTER LAST NIGHT'S COPIOUS CONVECTIVE RAINFALL
OVER ESPECIALLY THE CENTRAL MOUNTAINS. ONLY SHALLOW CLOUD TURRETS
SEEN ON VISIBLE IMAGERY...BUT LEE TROFFING AND STRONG SFC HEATING
SHOULD PRODUCE ISOLD-SCT DIURNAL TSRA TO DEVELOP. GREATEST
COVERAGE OF CONVECTION WILL LIKELY BE ALONG AXIS OF HIGHEST PWATS
OVER EASTERN PA...IN VICINITY OF LEE SFC TROF. ARRIVAL OF UPPER
RIDGE AXIS AND ASSOC WARM TEMPS ALOFT SHOULD REALLY LIMIT VERTICAL
GROWTH OF TOWERS AND COVERAGE OF STORMS ACROSS THE NW COUNTIES.

HIGH CAPE AND WEAK SHEAR IMPLIES A LOW END THREAT OF ISOLD PULSE
TYPE SVR STORMS...AND LOCALLY HEAVY RAINFALL INTO EARLY EVENING
FROM ANY STORMS.

THE OVERNIGHT SHOULD BE MAINLY FAIR...WITH PATCHY FOG FORMING IN
THE EXTREMELY MUGGY AIR MASS. IT WILL BE QUITE UNCOMFORTABLE FOR
SLEEPING TONIGHT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
WE ARE STILL EXPECTING THE HOTTEST DAY OF THE SUMMER THUS FAR...
WITH COMBINATION OF EXCESSIVE DEWPOINTS AND AFTERNOON MAX TEMPS IN
THE LOWER TO MIDDLE 90S TO CREATE HEAT INDICES BETWEEN 100F AND
104F OVER THE LOWER TO MIDDLE SUSQ RIVER VALLEY AND SOUTH CENTRAL
MOUNTAINS. HEAT ADVISORY ISSUED FOR THIS...VALID FROM 16Z SUN
THROUGH 02Z MONDAY.

THE HEAT AND HUMIDITY...ALONG WITH APPROACHING LATE DAY UPPER TROF
FROM THE EASTERN GLAKS WILL ALSO BRING A SLIGHT RISK OF SEVERE
THUNDERSTORMS TO WESTERN AND CENTRAL SECTIONS SUN AFTERNOON AND
EVENING. CAPES IN EXCESS OF 2000 J/KG AND INCREASING DEEP LAYER
SHEAR WILL BRING THE THREAT FOR ORGANIZED BOWING LINE SEGMENTS.

850 MB TEMPS AROUND 20C WILL PRODUCE HIGHS RANGING FROM THE UPPER
80S OVR THE ALLEGHENY MTNS...TO THE M90S ACROSS THE LOWER SUSQ
VALLEY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A SERIES OF COLD FRONTS WILL CROSS THE KEYSTONE STATE THROUGH
TUESDAY. HIGH PRESSURE WILL BUILD SE AND BRING LESS HUMID
CONDITIONS TO THE AREA FOR MID TO LATE WEEK.

DID NOT CHANGE A LOT. DID UP TEMPS AND DEWPOINTS SOME FOR THE
FIRST PART OF THE WEEK...GIVEN THE AIRMASS IN PLACE AND FCST
TO BE IN PLACE.

DID LOWER TEMPS SOME AFTER TUE...GIVEN THE PATTERN WE BEEN IN.
ALSO 500 MB HEIGHTS FCST ON LATER RUNS ARE LOWER NOW...AND WET
GROUND CONDITIONS.

DID NOT DO MUCH WITH POPS.

WENT WITH A DRY FCST AFTER TUE. WENT WITH A DRY SOLUTION FOR
NEXT SAT...BASED ON HPC CHARTS.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
ISOLD MVFR CIGS EXPECTED INTO THIS EVENING WITH POP UP
THUNDERSTORMS. RIDGING ALOFT WILL WORK AGAINST THE INSTABILITY...
BUT THE BEST CHC FOR CONVECTION WILL BE IN THE LEE SURFACE TROF
OVER THE LOWER TO MIDDLE SUSQUEHANNA RIVER VALLEY. ONLY INDICATING
VCTS FOR NOW...GIVEN ISOLATED NATURE OF EXPECTED ACTIVITY. LATE
NIGHT AND EARLY MORNING REDUCTIONS IN PATCHY FOG EXPECTED AFTER
ISOLD TSRA DIMINISH.

OUTLOOK...
SUN...SCT...MAINLY PM TSRA IMPACTS POSSIBLE.

MON...MORE NUMEROUS SHOWERS/TSRA LIKELY AS A COLD FRONT PUSHES
EAST ACROSS THE REGION.

TUE-THU...IMPROVING CONDS AS HIGH PRESSURE DOMINATING.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TO 10 PM EDT SUNDAY FOR PAZ036-056>059-
063>066.

&&

SYNOPSIS...FITZGERALD/MARTIN
NEAR TERM...DEVOIR/FITZGERALD
SHORT TERM...FITZGERALD
LONG TERM...MARTIN
AVIATION...JUNG/DEVOIR
Hazardous weather outlook, Jul 18, 2:13 PM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT SAT JUL 18 2015

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-191815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
213 PM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-059-063>066-191815-
FRANKLIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
213 PM EDT SAT JUL 18 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 10 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056>058-191815-
PERRY-DAUPHIN-SCHUYLKILL-
213 PM EDT SAT JUL 18 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 10 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 18, 7:35 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     PALMYRA                 40.31N  76.59W
07/18/2015                   LEBANON            PA   PUBLIC

            LARGE BRANCHES DOWN.

&&

EVENT NUMBER CTP1500275

KEARNS
Special weather statement, Jul 18, 7:39 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
739 PM EDT SAT JUL 18 2015

PAZ065-190015-
YORK PA-
739 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY UNTIL 815 PM EDT...

AT 738 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WEIGELSTOWN. THIS STORM WAS NEARLY STATIONARY.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  EMIGSVILLE AROUND 750 PM EDT.
  SHILOH AROUND 755 PM EDT.
  YORK AROUND 810 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FELTON...LOGANVILLE...
NEW SALEM...SEVEN VALLEYS AND WELLSVILLE.

THIS INCLUDES INTERSTATE 83 FROM MILE MARKERS 8 TO 29.

LAT...LON 3981 7695 4006 7699 4011 7671 4006 7666
      4006 7663 3984 7647
TIME...MOT...LOC 2338Z 329DEG 4KT 4000 7681

CERU
Local storm report, Jul 18, 7:57 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     NORTHUMBERLAND          40.90N  76.79W
07/18/2015                   NORTHUMBERLAND     PA   SOCIAL MEDIA

            TREE DOWN ON TOP OF CAR.

&&

EVENT NUMBER CTP1500276

KEARNS
Special weather statement, Jul 18, 8:02 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
802 PM EDT SAT JUL 18 2015

PAZ051>053-058-190030-
COLUMBIA PA-SCHUYLKILL PA-NORTHUMBERLAND PA-MONTOUR PA-
802 PM EDT SAT JUL 18 2015

...THUNDERSTORMS WILL AFFECT COLUMBIA...SCHUYLKILL...
NORTHUMBERLAND...AND MONTOUR COUNTIES UNTIL 830 PM EDT...

AT 801 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WEST HAZLETON TO NEAR LECK KILL...AND MOVING
SOUTHEAST AT 65 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. VERY
HEAVY RAIN IS ALSO POSSIBLE.

THE HEAVY RAIN WILL BE NEAR...
  HOMETOWN...TOWER CITY AND TAMAQUA
AROUND 810 PM EDT.  DONALDSON AND TREMONT AROUND 815 PM EDT.  PINE
GROVE AND SNYDERS AROUND 820 PM EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE AUBURN...
BROCKTON...CENTRALIA...CRESSONA AND CUMBOLA.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 97 TO 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND
PONDING OF WATER ON ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.

&&

LAT...LON 4064 7599 4059 7602 4050 7644 4066 7672
      4082 7683 4088 7680 4089 7683 4105 7623
      4095 7621 4090 7603 4091 7600 4074 7576
TIME...MOT...LOC 0001Z 321DEG 57KT 4095 7605 4075 7664

CERU
Local storm report, Jul 18, 8:08 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
808 PM EDT SAT JUL 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     SUNBURY                 40.86N  76.79W
07/18/2015                   NORTHUMBERLAND     PA   SOCIAL MEDIA

            TREE DOWN ON PINE ST.

&&

EVENT NUMBER CTP1500278

KEARNS
Special weather statement, Jul 18, 8:27 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
827 PM EDT SAT JUL 18 2015

PAZ066-190100-
LANCASTER PA-
827 PM EDT SAT JUL 18 2015

...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 900 PM
EDT...

AT 827 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MOUNTVILLE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MILLERSVILLE AND EAST PETERSBURG AROUND 845 PM EDT.
  LANCASTER AROUND 850 PM EDT.
  WILLOW STREET AROUND 855 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CONESTOGA...WASHINGTON
BORO...FRANKLIN AND MARSHALL COLLEGE AND MILLERSVILLE UNIVERSITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3997 7649 3998 7650 4001 7650 4002 7653
      4006 7653 4011 7630 4003 7622 3994 7632
TIME...MOT...LOC 0027Z 267DEG 16KT 4003 7645

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:02 PM EDTSpecial Weather StatementCTPNorthumberland, Schuylkill28 min
Jul 18, 8:23 PM EDTAreal Flood AdvisoryCTPYork3 hr
Jul 18, 8:27 PM EDTSpecial Weather StatementCTPLancaster33 min
Jul 18, 8:56 PM EDTSpecial Weather StatementCTPYork34 min
Jul 19, 3:06 PM EDTSpecial Weather StatementCTPSullivan24 min
Jul 19, 3:33 PM EDTSpecial Weather StatementCTPSullivan42 min
Jul 19, 4:41 PM EDTSpecial Weather StatementCTPColumbia49 min
Jul 19, 5:15 PM EDTSpecial Weather StatementCTPFranklin, Fulton60 min
Jul 19, 5:52 PM EDTSpecial Weather StatementCTPMcKean53 min
Jul 19, 6:10 PM EDTSpecial Weather StatementCTPTioga35 min
Jul 19, 6:15 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren60 min
Jul 19, 6:38 PM EDTSevere Thunderstorm WarningCTPWarren47 min
Jul 19, 6:51 PM EDTAreal Flood AdvisoryCTPMcKean, Warren114 min
Jul 19, 7:21 PM EDTSpecial Weather StatementCTPMcKean54 min
Jul 19, 7:35 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean30 min
Jul 19, 7:38 PM EDTAreal Flood AdvisoryCTPElk6 hr
Jul 19, 7:53 PM EDTTornado WarningCTPCameron, Elk37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.